# SDR IPXA2019100647574

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 43,089 hours, 6,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U5817117
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN THE MAIN DECK FLOOR UNDER CENTERLINE RESTRAINT ASSY AT BS 1700.  MANUFACTURED A NEW FLOOR PANEL IAW EO B747-5320-42648A.
